# SDR RRXA003332

- Difficulty date: October 28, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,503 hours, 30,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A BROKEN LUG AT NR 3 SEAT TRACK AT FWD PALLET STOP AT FS 80, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-3-0.
